Alert archive / North Carolina / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 113, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at Aug 3, 2013, 3:58 PM EDT for Cumberland County, Harnett County, Sampson County, North Carolina. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 3, 2013, 3:58 PM EDT (19:58 UTC)
- Expired
- Aug 3, 2013, 4:45 PM EDT
- In force
- 47 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
Counties Cumberland County, NC, Harnett County, NC, Sampson County, NC
The radar
The Raleigh/Durham radar (KRAX), 49 km from the middle of the area, began a volume at 20:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 8.0 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1464 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 722 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 39 m²/s²
- 0-3 km storm-relative helicity
- 26 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.3
The text
As transmitted, in the capitals the NWS used until 2016.
834
WUUS52 KRAH 031958
SVRRAH
NCC051-085-163-032045-
/O.NEW.KRAH.SV.W.0113.130803T1958Z-130803T2045Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
358 PM EDT SAT AUG 3 2013
THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN CUMBERLAND COUNTY IN CENTRAL NORTH CAROLINA
SOUTHEASTERN HARNETT COUNTY IN CENTRAL NORTH CAROLINA
NORTHWESTERN SAMPSON COUNTY IN CENTRAL NORTH CAROLINA
* UNTIL 445 PM EDT
* AT 355 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM OVER GODWIN...OR 13 MILES SOUTHEAST OF
LILLINGTON...MOVING EAST AT 10 MPH. QUARTER SIZED HAIL AND WINDS IN
EXCESS OF 58 MPH ARE LIKELY WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
FALCON...
SPIVEY'S CORNER...
THIS INCLUDES INTERSTATE 40 BETWEEN EXITS 341 AND 343.
THIS INCLUDES INTERSTATE 95 BETWEEN EXITS 61 AND 73.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LARGE HAIL WILL DAMAGE VEHICLES...WINDOWS AND SOME ROOFS. SEVERE
WINDS WILL BLOW DOWN TREES...POWER LINES...AND CAN DAMAGE MOBILE
HOMES AND OTHER BUILDINGS. SEEK SHELTER IN A STURDY STRUCTURE UNTIL
THE STORM HAS PASSED. STAY AWAY FROM WINDOWS.
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING. BE PREPARED TO MOVE QUICKLY TO AN INTERIOR ROOM OF A SAFE
SHELTER IF YOU HEAR OR SEE A TORNADO.
PLEASE REPORT SEVERE WEATHER REPORTS TO YOUR LOCAL LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3516 7884 3534 7877 3530 7852 3526 7849
3526 7841 3527 7837 3526 7829 3500 7839
TIME...MOT...LOC 1958Z 288DEG 10KT 3522 7870
$$
231 follow-up statement
472
WWUS52 KRAH 032014
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
414 PM EDT SAT AUG 3 2013
NCC051-085-163-032024-
/O.CAN.KRAH.SV.W.0113.000000T0000Z-130803T2045Z/
CUMBERLAND NC-HARNETT NC-SAMPSON NC-
414 PM EDT SAT AUG 3 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN SAMPSON...
SOUTHEASTERN HARNETT AND NORTHEASTERN CUMBERLAND COUNTIES IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND THE WARNING IS
NO LONGER IN EFFECT.
IF YOU OBSERVED SEVERE WEATHER INCLUDING DAMAGING WINDS OR LARGE
HAIL...PLEASE REPORT TO YOUR LOCAL LAW ENFORCEMENT AGENCY. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN RALEIGH.
THIS INCLUDES INTERSTATE 40 BETWEEN EXITS 341 AND 343.
THIS INCLUDES INTERSTATE 95 BETWEEN EXITS 61 AND 73.
LAT...LON 3516 7884 3534 7877 3530 7852 3526 7849
3526 7841 3527 7837 3526 7829 3500 7839
TIME...MOT...LOC 2014Z 288DEG 10KT 3521 7865
$$
23What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 3, 2:20 PM EDT, 1 hour 38 minutes earlier.
Area forecast discussion, Aug 3, 2:20 PM EDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RALEIGH NC 220 PM EDT SAT AUG 3 2013 .SYNOPSIS... SEVERAL SHORTWAVE TROUGHS ACROSS CENTRAL NORTH CAROLINA WILL YIELD UNSETTLED WEATHER THROUGH THE EVENING BEFORE A STRONGER COLD FRONT APPROACHES FROM THE NORTH ON SUNDAY. && .NEAR TERM /THROUGH TONIGHT/... AS OF 215 PM SATURDAY... TODAY AND TONIGHT: A HOT AND HUMID DAY IS EXPECTED ACROSS CENTRAL NC AS TEMPERATURES CLIMB THROUGH THE 80S TO THE LOWER 90S ACCOMPANIED BY DEWPOINTS IN THE LOWER TO MID 70S. AS MVFR CEILINGS PERSIST IN SOME LOCATIONS...SOME SMALLER DIFFERENTIAL HEATING BOUNDARIES ARE SETTING UP IN ADDITION TO TWO MORE DEFINED BOUNDARIES ALREADY PRODUCING SOME SHOWERS. THE FIRST IS LOCATED ACROSS THE NORTHERN PIEDMONT WITH THE SECOND BEING THE REMNANTS OF THE WASHED OUT FRONT WHICH IS LINING UP JUST EAST OF THE I-95 CORRIDOR. THESE TWO BOUNDARIES WILL BE THE MAIN FOCUS FOR SHOWERS AND THUNDERSTORMS THIS AFTERNOON WITH THE NORTHERN BOUNDARY EVENTUALLY CATCHING UP WITH THE SOUTHERN BOUNDARY ALONG THE EASTERN TIER OF THE CWA. LATER THIS AFTERNOON...INTERACTION WITH THE SEA BREEZE MAY PROVIDE SOME ADDITIONAL LIFT AND ORGANIZATION THUNDERSTORMS. AS FAR AS SEVERE PARAMETERS ARE CONCERNED...MLCAPE VALUES OF 1500-2000 J/KG ARE EXPECTED WITH VERY LARGE LOW LEVEL LAPSE RATES. MID-LEVEL LAPSE RATES AROUND 6 ARE NOT NEARLY AS IMPRESSIVE AS THEIR LOW LEVEL COUNTERPARTS AND WILL HELP LIMIT VERTICAL ACCELERATION THIS AFTERNOON. DCAPE VALUES WILL REMAIN HIGHEST ALONG THE SOUTHERN AND EASTERNMOST EXTENTS OF THE CWA...NEAR 1000J/KG. EFFECTIVE SHEAR VALUES...WHILE NOT EXCEPTIONAL COULD REACH 20-30 KNOTS BY AFTERNOON...MAKING A FEW MULTICELLS POSSIBLE...BUT NOT WIDESPREAD BY ANY MEANS. HIGH RESOLUTION CONVECTION ALLOWING MODELS HAVE ALREADY PICKED UP ON THE SMALLER SHOWERS CURRENTLY ONGOING AND ALL AGREE ON A SIMILAR SOLUTION OF SCATTERED SHOWERS AND STORMS IN THE SANDHILLS AND COASTAL PLAIN LATER THIS AFTERNOON BUT LACK ANY REAL ORGANIZATION. WINDS ARE EXPECTED TO REMAIN SOUTHWESTERLY AT 5-10 KNOTS THROUGH THE REMAINDER OF THE AFTERNOON WITH VERY LITTLE GUSTING EXPECTED...MAYBE 10-15 KNOTS THIS AFTERNOON WITH HIGHER LOCALIZED GUSTS NEAR CONVECTION. HIGH TEMPERATURES MAY VARY THIS AFTERNOON DEPENDING ON CONTINUED CLOUD COVER BUT AT LEAST SOME SPOTS SHOULD SEE TEMPERATURES IN THE LOWER 90S WITH THE REST SETTLING AT LEAST IN THE UPPER 80S. TONIGHT THERE IS A CHANCE OF ANOTHER ROUND OF FOG AND/OR LOW STRATUS WITH THE PRIMARY MODE BEING EITHER MVFR VISIBILITIES OR IFR/LIFR CEILINGS. THIS WILL MOST LIKELY OCCUR AFTER 6Z THROUGH SUNRISE. LOW TEMPERATURES SHOULD MODERATE SLIGHTLY FROM NORTH TO SOUTH UPPER 60S TO LOW 70S WITH DEWPOINTS LOOKING VERY SIMILAR. && .SHORT TERM /SUNDAY AND SUNDAY NIGHT/... AS OF 215 PM SATURDAY... SUNDAY WILL FEATURE A COLD FRONT PUSHING THROUGH THE CWA FROM NORTH TO SOUTH. WITH AN UPPER LEVEL TROUGH IN PLACE OVER THE REGION... THE SYNOPTIC SCALE SURFACE PATTERN INCLUDES A STRONG HIGH OVER THE UPPER MIDWEST AND A SURFACE LOW OVER ONTARIO. AS THE FRONT PASSES...THESE TWO FEATURES WILL BOTH HELP BREEZY NORTHERLY FLOW REPLACE THE SOUTHWESTERLY FLOW. MAX TEMPERATURES WILL DEPEND UPON THE PROGRESS OF THE FRONT BUT IN GENERAL WILL SEE MID TO UPPER 80S IN THE NORTH WITH LOW 90S TO THE SOUTH. AS THE FRONT PASSES CONDITIONS DRY OUT SIGNIFICANTLY AS PRECIPITABLE WATERS WILL DROP TO LESS THAN AN INCH. LAPSE RATES ARE VERY WEAK AND INSTABILITY WILL DROP TO ZERO. THAT BEING SAID...SOUTH OF THE FRONT PW VALUES WILL BE NEAR AN INCH AN A HALF WITH 1000-1500 J/KG OF INSTABILITY. DCAPE VALUES WILL BE NEAR 1000 J/KG. ANY CONVECTION WILL BE CONFINED TO FAYETTEVILLE SOUTHWARD AND IS NOT LIKELY TO BE SEVERE BUT SOME ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE STILL POSSIBLE. LOWS SUNDAY NIGHT WILL BE SIGNIFICANTLY COOLER ESPECIALLY IN THE NORTH WHERE LOWER 60S AND EVEN AN ISOLATED UPPER 50 IS POSSIBLE. LOW TO MIDDLE 60S WILL PREVAIL IN THE SOUTH. && .LONG TERM /MONDAY THROUGH SATURDAY/... AS OF 155 PM SATURDAY... MONDAY... A COLD FRONT PASSING TO THE SOUTH OF THE AREA WILL GIVE WAY TO A PLEASANT DAY ON MONDAY WITH HIGH PRESSURE EDGING INTO NC FROM THE NORTH. A SHOT OF LOWER DEWPOINTS IN THE UPPER 50S AND LOWER 60S WILL LIMIT INSTABILITY AND THE FORECAST WILL BE DRY. THE UPPER LEVEL FLOW WILL REMAIN NORTHWESTERLY CYCLONIC FLOW PERSISTS OVER EASTERN CANADA. MODELS INDICATE SOME CIRRUS MAY SPILL INTO WESTERN NC LATE IN THE DAY AHEAD OF CONVECTION OVER THE MIDWEST. HIGHS WILL BE BELOW NORMAL IN THE MID AND UPPER 80S. MONDAY NIGHT THROUGH TUESDAY NIGHT... THE PROGRESSIVE HIGH PRESSURE JUST TO OUR NORTH WILL MOVE QUICKLY OFFSHORE...MAINTAINING SOME INFLUENCE OVER THE NORTHEASTERN CWA WHILE ALLOWING RETURN FLOW TO DEVELOP OVER THE WEST BY MONDAY NIGHT. THIS INCREASING MOISTURE COMBINED WITH THE POTENTIAL FOR A DISTURBANCE UPSTREAM TO ADVECT SOUTHEAST ACROSS THE APPALACHIANS MAY LEAD TO SHOWERS/STORMS OVER THE WESTERN PORTION OF THE CWA LATE MONDAY NIGHT...CONTINUING INTO TUESDAY. CONFIDENCE IN COVERAGE IS LOW AT THIS TIME DUE TO UNCERTAINTY IN NORTHWEST FLOW PATTERNS...BUT THERE IS ENOUGH MODEL AGREEMENT FOR AT LEAST A SLIGHT CHANCE OVER THE NORTHWEST PIEDMONT MONDAY NIGHT...WITH A SOLID CHANCE ON TUESDAY. LOWS ON MONDAY NIGHT SHOULD RANGE FROM THE MID/UPPER 60S IN THE SOUTH AND WEST TO LOWER 60S IN THE NORTHEAST. HIGHS TUESDAY IN THE LOW TO MID 80S. WEDNESDAY THROUGH SATURDAY... MOIST SOUTHERLY FLOW WILL DOMINATE IN THE LOW LEVELS FOR THE LATER HALF OF THE WEEK..WHILE THE UPPER LEVEL FLOW FLATTENS OUT A BIT IN RESPONSE TO THE UPPER LEVEL RIDGE BUILDING FROM THE SOUTHERN PLAIN ACROSS THE DEEP SOUTH. PRECIP CHANCES SHOULD BE MOSTLY CLIMATOLOGICAL WEDNESDAY AND THURSDAY WITH DIURNAL SHOWERS AND STORMS FAVORED SLIGHTLY OVER THE WEST. BY THE END OF THE WEEK...A SLOW MOVING COLD FRONT...ATTENDANT TO AN UPPER-LEVEL LOW OVER THE NORTHERN GREAT LAKES...WILL SLIP SOUTHEAST INTO OUT REGION. BASED ON CURRENT MODEL PROJECTIONS...THE DYNAMIC FORCING AND MOISTURE WILL BE LIMITED...AND THE FRONT MAY HAVE A HARD TIME MAKING IT ALL THE WAY THROUGH NC. NONETHELESS...THERE SHOULD BE A PERIOD OF HIGHER THAN NORMAL POPS BETWEEN LATE FRIDAY AND SATURDAY. HIGHS MOSTLY IN THE MID AND UPPER 80S. && .AVIATION /18Z SATURDAY THROUGH THURSDAY/... AS OF 130 PM SATURDAY... 24 HOUR TAF PERIOD: A FEW MVFR CEILINGS HANGING ON OUT THERE BUT CONDITIONS HAVE GONE LARGELY VFR. EASTERN TERMINALS INCLUDING KRDU WILL BE AT GREATER RISK FOR SHOWERS AND THUNDERSTORMS THIS AFTERNOON COMPARED TO KINT AND KGSO. LOCALIZED HEAVY RAIN AND ISOLATED SEVERE STORMS ARE POSSIBLE WITH WIND THE PRIMARY THREAT. A MORE PROMINENT BOUNDARY SETTING UP FROM SOUTHWEST TO NORTHEAST NEAR THE I-95 CORRIDOR WILL MAKE KFAY AND KRWI THE MOST LIKELY PLACE FOR STORMS THIS AFTERNOON..ESPECIALLY AS THE SEA BREEZE BEGINS TO INTERACT WITH THIS BOUNDARY. OTHERWISE EXPECT SOUTHWESTERLY WINDS AT 5-10 KNOTS THROUGH THE AFTERNOON INTO THE EVENING. OVERNIGHT THERE WILL ONCE AGAIN BE A CHANCE FOR FOG AND LOW STRATUS AT MOST LOCATIONS WITH MVFR VISIBILITIES AND/OR IFR CEILINGS THE MOST LIKELY IMPACTS. FOR SUNDAY A FRONT WILL CROSS THE AREA FROM NORTH TO SOUTH AND WINDS WILL BECOME NORTHERLY NEAR 10 KNOTS AFTER FRONTAL PASSAGE WITH SOME GUSTS TO 15 KNOTS EXPECTED IN THE AFTERNOON. SCATTERED TO BROKEN CEILINGS NEAR 7 KFT SHOULD PREVAIL THROUGH THE END OF THE TAF PERIOD. LONG TERM: MONDAY SHOULD SEE VFR CONDITIONS PREVAIL WITH INCREASING CHANCES FOR CONVECTION AND SUB-VFR CONDITIONS THROUGH MIDWEEK BEFORE A WEAK FRONT APPROACHES FOR THE END OF THE WEEK. && .RAH WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...ELLIS NEAR TERM...ELLIS SHORT TERM...ELLIS LONG TERM...SMITH AVIATION...ELLIS
Hazardous weather outlook, Aug 3, 3:29 PM EDT, 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 329 PM EDT SAT AUG 3 2013 NCZ007>011-021>028-038>043-073>077-041930- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE- JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT- 329 PM EDT SAT AUG 3 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. AN ISOLATED STRONG TO SEVERE THUNDERSTORM IS POSSIBLE THIS AFTERNOON INTO THIS EVENING...WITH THE PRIMARY THREAT BEING DAMAGING WIND. FREQUENT LIGHTNING IS POSSIBLE IN ANY STRONGER STORMS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE OR SIGNIFICANT WEATHER IMMEDIATELY TO THE NATIONAL WEATHER SERVICE. NCZ078-083>086-088-089-041930- WAYNE-ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 329 PM EDT SAT AUG 3 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. AN ISOLATED STRONG TO SEVERE THUNDERSTORM IS POSSIBLE THIS AFTERNOON INTO THIS EVENING...WITH THE PRIMARY THREAT BEING DAMAGING WIND. FREQUENT LIGHTNING IS POSSIBLE IN ANY STRONGER STORMS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. AN ISOLATED STRONG TO SEVERE THUNDERSTORM IS POSSIBLE SUNDAY AFTERNOON AS A COLD FRONT MOVES THROUGH CENTRAL NORTH CAROLINA. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE OR SIGNIFICANT WEATHER IMMEDIATELY TO THE NATIONAL WEATHER SERVICE.
In the hours before
Special weather statement, Aug 3, 2:40 PM EDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
240 PM EDT SAT AUG 3 2013
NCZ007-008-024-025-031945-
DURHAM-GRANVILLE-ORANGE-PERSON-
240 PM EDT SAT AUG 3 2013
...STRONG THUNDERSTORMS WILL MOVE ACROSS PERSON...ORANGE...GRANVILLE
AND DURHAM COUNTIES THROUGH 345 PM EDT...
AT 240 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS OVER
SURL...OR ABOUT 8 MILES SOUTH OF ROXBORO...MOVING EAST AT 20 MPH.
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE SURL...BEREA...OXFORD.
HAZARDS INCLUDE...
GUSTY WINDS OF 30 TO 40 MPH.
DEADLY CLOUD TO GROUND LIGHTNING.
HEAVY RAINFALL AND MINOR FLOODING.
THIS INCLUDES INTERSTATE 85 BETWEEN EXITS 191 AND 206.
SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. WIND GUSTS AS HIGH AS
40 MPH ARE CAPABLE OF KNOCKING DOWN TREE LIMBS AND BLOWING AROUND
TRASH CANS...POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR
OBJECTS. LOCALLY HEAVY RAIN WILL QUICKLY REDUCE VISIBILITY AND RESULT
IN PONDING OF WATER ON ROADWAYS. DRIVERS ARE URGED TO SLOW DOWN AND
USE EXTRA CAUTION TO AVOID HYDROPLANING.
IF YOU SEE LIGHTNING OR HEAR THUNDER...YOU ARE AT RISK. TAKE SHELTER
INDOORS IMMEDIATELY. IF YOU CANNOT FIND SHELTER INDOORS...AN ENCLOSED
VEHICLE CAN PROVIDE SAFE SHELTER FROM LIGHTNING. DEADLY LIGHTNING
STRIKES CAN OCCUR WELL AHEAD OF AN APPROACHING STORM...PRIOR TO THE
ARRIVAL OF RAIN AND WIND.
&&
LAT...LON 3645 7852 3616 7850 3613 7875 3614 7916
3638 7914
TIME...MOT...LOC 1840Z 265DEG 18KT 3629 7891
23The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 2, 9:24 PM EDT | Areal Flood Advisory | RAH | Cumberland, Sampson | 3 hr |
| Aug 2, 10:46 PM EDT | Flash Flood Warning | RAH | Cumberland, Sampson | 3 hr |
| Aug 3, 12:05 AM EDT | Special Weather Statement | RAH | Cumberland | 25 min |
| Aug 3, 12:17 AM EDT | Severe Thunderstorm Warning | RAH | Cumberland, Harnett | 43 min |
| Aug 3, 12:53 AM EDT | Special Weather Statement | RAH | Harnett | 52 min |
| Aug 3, 2:40 PM EDT | Special Weather Statement | RAH | Granville, Person | 65 min |
| Aug 3, 3:21 PM EDT | Severe Thunderstorm Warning | RAH | Granville, Vance | 39 min |
| Aug 3, 4:09 PM EDT | Special Weather Statement | RAH | Halifax, Warren | 66 min |
| Aug 3, 6:05 PM EDT | Severe Thunderstorm Warning | RAH | Durham, Wake | 40 min |
| Aug 3, 6:06 PM EDT | Special Weather Statement | RAH | Orange | 54 min |
| Aug 3, 6:44 PM EDT | Special Weather Statement | RAH | Wake | 61 min |
| Aug 3, 6:56 PM EDT | Areal Flood Advisory | RAH | Wake | 94 min |
| Aug 3, 6:57 PM EDT | Severe Thunderstorm Warning | RAH | Wake | 48 min |
| Aug 3, 7:17 PM EDT | Flash Flood Warning | RAH | Wake | 3 hr |
| Aug 3, 7:20 PM EDT | Special Weather Statement | RAH | Halifax | 55 min |
| Aug 3, 7:58 PM EDT | Special Weather Statement | RAH | Nash | 62 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.